Publication:
Optical solitons with generalized quadratic–cubic nonlinearity

dc.contributor.authorDan, J.
dc.contributor.authorGarai, S.
dc.contributor.authorGhose-Choudhury, A.
dc.contributor.authorBiswas, A.
dc.contributor.authorYildirim, Y.
dc.date.accessioned2024-12-25T18:03:15Z
dc.date.available2024-12-25T18:03:15Z
dc.date.issued2022
dc.format.extentС. 450-452
dc.identifier.citationOptical solitons with generalized quadratic–cubic nonlinearity / Dan, J. [et al.] // Optoelectronics and Advanced Materials, Rapid Communications. - 2022. - 16. - № 9-10. - P. 450-452
dc.identifier.urihttps://www.scopus.com/record/display.uri?eid=2-s2.0-85147794347&origin=resultslist
dc.identifier.urihttps://openrepository.mephi.ru/handle/123456789/28344
dc.relation.ispartofOptoelectronics and Advanced Materials, Rapid Communications
dc.titleOptical solitons with generalized quadratic–cubic nonlinearity
dc.typeArticle
dspace.entity.typePublication
oaire.citation.issue9-10
oaire.citation.volume16
Файлы
Коллекции